# SDR DALA1309983707

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 42,722 hours, 17,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 12-488843-03AD, FOUND DAMAGED FASTENER HOLES AT FS 737B AT LBL45.50, RBL 24.75 & RBL 45.50.  DAMAGED HAS BEEN REPAIRED IAW ERA 513776-14.
